MathSciNet Relay Station
MathSciNet bibliographic data
MR1071418 11H55 (11E57 22E40)
Dani, S. G.; Margulis, G. A. Values of quadratic forms at integral points: an elementary approach. Enseign. Math. (2) 36 (1990), no. 1-2, 143–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement